Rigidity of the Clifford Tori in S3.
Mathematische Zeitschrift, Tome 198 (1988) no. 3, pp. 591-599
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1988__198_3_173945,
author = {Yoshihisa Kitagawa},
title = {Rigidity of the {Clifford} {Tori} in {S3.}},
journal = {Mathematische Zeitschrift},
pages = {591--599},
year = {1988},
volume = {198},
number = {3},
zbl = {0632.53054},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__198_3_173945/}
}
Yoshihisa Kitagawa. Rigidity of the Clifford Tori in S3.. Mathematische Zeitschrift, Tome 198 (1988) no. 3, pp. 591-599. http://geodesic.mathdoc.fr/item/MZ_1988__198_3_173945/